I suffer from chronic chest burning a lil from the left center of chest had all heart tests done all ok... it is horrible I have suffered for 2 yrs this awful burning pain, does anyone know what this could be?
6 Dec 2011
Good Evening Sunshine! I am so sorry you are having this discomfort. My question first is why do you say in parenthesis (not Gerd). I have had that terrible burning and it is called "heartburn" if it is what it you describe. Has a doctor or anyone been told of this? It is only my opinion but it does sound like acid reflux and if so then you should see a Gastroenterologist about it to be sure. You may need a proton pumper, such as omeprazole (Prilosec) or Nexium but your GI doctor will prescribe what is best if it is indeed acid reflux. You can get Zantac or Prilosec over the counter but it is wise to check with the doctor. Please keep me apprise as to your results after you see a doctor. If you want quick relief, just go to pharmacist and get Zantac. A pharmacist will also help you with this but a doctor is best to see after your visit with the pharmacist.
6 Dec 2011
I have crohns disease and get an awful pain in my chest from a "sour" stomach (acid reflux) but you asked if anyone may know what it is? I get a pain in my chest also from anxiety, have you ever taken an anxiety medication such as xanex,Valium, or klonipin and have any relief?
19 Mar 2012
i also have the same burning sensation in my chest, had scope and sonogram done and things were all negative, had 2 stenets put in on nov. 3 but have had 2 nuclear stress tests done and always pass with flying colors. my cardiologist says nothing more they can do. on many meds., don't know what to do anymore.
19 Mar 2012
have same problem, Dr . prescribed pantoprazole sod. dr 40mg, my ins would not cover nexium, it is not acid reflux or gerd, I asked my DR. if he has ever seen this before and he said no. what meds were taking when burning started, I am on many meds for hbp, cholesterol, a-fib, and heart meds because of 2 stents put in 11/3/11. My problems started after stents were inserted. I am wondering if I am having a reaction to the stents or meds. My meds are, Amiodarone 100mg, aspirin 81, benicar 40mg, pravastatin 40mg, plavix 75mg, atenolol 25mg, metformin 2000mg, ambien 10mg, pradaxa 300mg, xarelto 20 mg but cardiologist took me off pradaxa then put me on xerelto, took for 2 wks and took me off for this week. This is very frustrating and is stressful not knowing what is causing this problem, i know where you are coming from, please feel free to contact me @ 315-252-1407
22 Mar 2012
So sorry you are dealing with such terrible pain. I know it can be frightening not to know what's causing it. I sometimes have pain in the same area as you describe, but it almost feels like my ribs and it is a deep aches, but thankfully it doesn't last long. I went through all the heart tests but it's been nearly 10 years since that. I did wake up in the middle of the night in 2006 and my left arm and hand were numb and aching. I freaked and called 911, they came in an ambulance and within a few minutes they had IV's in each arm and were giving me oxygen. All the tests were negative and I now realize that I have a habit of sleeping with my left arm in a position that causes this pain.
I sure hope you can get some relief... I know you said you didn't have panic attacks, but these symtoms can sometimes be caused by them. I went through a year of constant panic and agoraphobia back in 1987 after and injury to my back. It was horribly frightening and debilitating. Finally after nearly a year workers comp sent me to a psychiatrist who gave me xanax and added klonipin. The terror finally diminished and I stopped the meds after about 2 years, but I remember going through brief episodes of panic even as a child. Sorry to talk about myself so much, but I'm hoping with everyone's answers something might sound like what you are dealing with. Please take care and keep us informed!
9 Aug 2012
I know exactly how you feel. I've had this problem for 4 months now. I've had a colonoscopy, endoscopy. 4 ekgs, chest xray, ct scan with contrast and a stress echocardigram, gallbladder ultrasound, and the test that they do to see if your gallbladder is functioning and nothing yet. And I take nexium everyday.
Not sure if your pain is the same as mine. I have burning pain and pressure across the top of my chest and my shoulders (sometimes one or the other) . Sometimes if I move a certain way it will hurt. I can't enjoy anything for it. It scares me and I don't want to be active or eat because of it. I go back to my doctor on Monday to discuss it further. I don't have answer for you, but know you're not alone. If you find out what is causing yours let me know and the same here.
1 Nov 2012
Have you had any positive results on this yet? I've been suffering from the same thing for 12 months, 24hours a day, 7 days a week. Constant burning aching in the chest, it's getting to bad I have lost my appetite and don't feel like doing anything anymore. I've had loads of tests and as they can diagnose it, as the NHS do, they diagnose as anxiety! I am not an anxious person but now I have this on my profile they just shrug me off when I go in! I did get diagnosed with no ferritin which also caused hair thinning but does not relate to heart.
I was a fit and healthy young female before this came and I am trying to keep my fitness up but it burns so so bad I just want to cry :(
Can anyone give me some hope!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attempting to manage cough, chest tightness. Raised in home where I was exposed to second-hand smoke for 18 years. never smoked. Don't have ...
1 answer • 3 May 2011
I've been on Crestor 10mg for a month now and have been having pain and burning across the top of my chest and in my shoulders. I was wondering ...
1 answer • 9 Aug 2012
my doctor thinks it is my gerd and has doubled my nexium, upper gi showed slight hatial hernia.the burning does not radiate anywwhere else but just ...
2 answers • 2 Dec 2012
... Quintenza Patches" applied to pain areas but understand the patches causes severe burning for at least two days. Is this a pain one can cope ...
2 answers • 11 Mar 2014
heart burn problem and i take a tab aciloc rd 20
2 answers • 25 Aug 2014